EXISTENCE OF POSITIVE PERIODIC SOLUTIONS FOR A NONLINEAR NEUTRAL DIFFERENCE EQUATION WITH VARIABLE DELAY

Authors

  • A. Ardjouni Department of Mathematics, Faculty of Sciences,University of Annaba, P.O. Box 12 Annaba, Algeria
  • A. Djoudi Department of Mathematics, Faculty of Sciences,University of Annaba, P.O. Box 12 Annaba, Algeria

Abstract

In this paper, we study the existence of positive periodic solutions of the nonlinear neutral difference equation with variable delay
$x(n+ 1) =a(n)x(n) +\triangle g(n,x(n−\tau(n))) +f(n,x(n−\tau(n)))$.
The main tool employed here is the Krasnoselskii's hybrid fixed point theorem dealing with a sum of two mappings, one is a contraction and the other is completely continuous. The results obtained here generalize the work of Raffoul and Yankson [7].

Downloads

Published

2013-08-12

How to Cite

Ardjouni, A., & Djoudi, A. (2013). EXISTENCE OF POSITIVE PERIODIC SOLUTIONS FOR A NONLINEAR NEUTRAL DIFFERENCE EQUATION WITH VARIABLE DELAY. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 31-38. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/280

Issue

Section

Research Article